MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87048
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an ablation procedure in the cavotricuspid isthmus (cti), the intellanav mifi xp catheter was pulled back from the inferior vena cava (ivc) and a steam pop was felt.Moving to a different location the catheter did not have a noticeable change in effectiveness or impedance.The catheter was placed in the same position as before, and another steam pop was felt.The procedure was completed without any patient complications.The catheter is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.Visual inspection revealed clotting/charring in the distal section of the catheter shaft, between the tip and ring #1.Functional testing noted no abnormal resistance while maneuvering the catheter.Electrical and continuity tests were performed, and the device showed all results were within specifications.Additional testing was performed, the device was able to complete an ablation without any difficulties.It was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.
 
Event or Problem Description
It was reported that during an ablation procedure in the cavotricuspid isthmus (cti), the intellanav mifi xp catheter was pulled back from the inferior vena cava (ivc) and a steam pop was felt.Moving to a different location the catheter did not have a noticeable change in effectiveness or impedance.The catheter was placed in the same position as before, and another steam pop was felt.The procedure was completed without any patient complications.The catheter has been returned for analysis.

Brand Name
INTELLANAV MIFI XP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key14106741
Report Number2134265-2022-04365
Device Sequence Number20439991
Product Code OAD
UDI-Device Identifier08714729885726
UDI-Public08714729885726
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Model Number87048
Device Catalogue Number87048
Device Lot Number0028838339
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale